# SDR 98ZZZX1099

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103EV
- Make and model: Doug MD-11
- Aircraft serial: 48415
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Nac Anti Ice
- Part time: 12,574 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

FAILURE OF THIS ENGINE NACELLE ANTI-ICE SYSTEM HAS CAUSED THE ENGINE TO SHUT DOWN IN FLIGHT EN ROUTE.  REPAIR STATION (QOCY3497) FOUND ONE WIRE PI-8032 WAS SHORT TO GROUND AND REPAIRED THE FAILED WIRE IAW WDM 3022-02, WDM 2010-02, AND MM 20-30-05.
